# SDR SWIA200413707

- Difficulty date: August 13, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 40,937 hours, 50,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK MAKES A SQUEALING SOUND WITH LOW SELECTED.  IN FLIGHT, PACK CREATES A HOT, SMOKEY SMELL UNTIL TURNED OFF.  TIGHTENED CLAMPS AT LEFT PACK.  COULD NOT DUPLICATE SMELL.  OPERATIONAL CHECK GOOD.
